MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE DIA. 40 MM
Model Number 1974.09.040
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing chart of the components removed in this revision, no pre-existing anomaly has been discovered in the items belonging to the same product codes and lot numbers.According to the information received by the complaint source, the patient may not have been following prescribed post-operative care instructions (the patient may have slept with arm in a position that caused dislocation, as per patient comment).During primary procedure, rom was tested with trial implants and met doctor satisfaction.Therefore, considering that: no pre-existing anomaly was found out by checking the manufacturing charts of the components involved in this event.Based on the information received, the patient could not have followed the prescribed post-operative instructions, and this circumstance caused the dislocation.We can conclude that the event is not product related.Pms data according to the available pms data, this is the second of two events registered on revision of prima glenospheres due to dislocation, since the system has been made available on the market.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to dislocation.The patient underwent reverse shoulder replacement on (b)(6) 2025.A prima stem and prima tt glenoid were implanted: prima reverse tray #short (part code 1367.15.010, lot number 2430342, sterilization (b)(4).Prima rev.Insert #short d.40mm (part code 1367.54.200, lot number 23at1bd, sterilization (b)(4).Prima glenosphere d.40 mm (part code 1974.09.040, lot number 2424654, sterilization (b)(4).Connector w.Screw low lat.5mm (part code 1974.15.300, lot number 2320196, sterilization (b)(4).Patient became unstable and dislocated in subsequent weeks.The surgeon revised on (b)(6) and increased the lateralization of the glenosphere from a medium to a high connector.He also swapped out the prima tray and liner and utilized a 7 degree liner to give increase stability.The patient is a male, date of birth (b)(6) 1965.The event happened in the united states.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22295860
Report Number3008021110-2025-00080
Device Sequence Number21065197
Product Code PHX
UDI-Device Identifier08033390231060
UDI-Public08033390231060
Combination Product (Y/N)N
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1974.09.040
Device Catalogue Number1974.09.040
Device Lot Number2424654
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown